# SDR ASAA2020120633644

- Difficulty date: December 6, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 44,402 hours, 13,212 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Annunciator
- Part number: D43456001
- Part serial: 3879233062017
- Condition: Faulted
- Location: First Officer'S
- Part time: 11,232 hours, 3,680 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O SIDE AMBER FMC ANNUNCIATION ILLUMINATED FOR UNDETERMINED REASON.  GROUNDED-YES.  ANNUNCIATOR AND FMC PREVIOUSLY REPLACED.  UNABLE TO INDUCE FAULT THAT WOULD NOT CLEAR PREVIOUSLY.  REMOVED & REPLACED F/O'S AUTO FLIGHT STATUS ANNUNCIATOR.  OPERATIONS CHECK NORMAL, REF B737-800 AMM 22-11-32-000-801 & 22-11-32-400-801.
